# SDR CA080214008

- Difficulty date: February 13, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 0010009C
- Condition: Cracked
- Location: Cabin
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY CASE FOUND CRACKED DURING ANNUAL RECERTIFICATION. BATTERY KNOWINGLY NEVER DROPPED. UNKNOWN CAUSE OF CRACK, LOCATED AT BOTTOM OF THE CASE IN ANTENNA STOWAGE CHANNEL. (TC NR 20080214008)
